# SDR AWXA200600517

- Difficulty date: December 11, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4058
- Condition: Delaminated
- Location: Ws 425 Rt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C8 CHECK DISCOVERED DELAMINATION BETWEEN PLIES ON SLAT CLOSURE PANELS ON THE INBOARD AND OUTBOARD ENDS AT WS 425.50R.  MAINTENANCE REPAIRED CLOSURE PANELS BY REMOVING DELAMINATED PLIES AND APPLYING REPAIR PLIES AND DOUBLERS USING BMS 9-3 FIBERGLASS AND EY3804 RESIN IAW BOEING 757 SRM 51-70-06.
